# SDR SWAA2017101717107

- Difficulty date: September 18, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146A8123
- Condition: Corroded
- Location: Bs 771
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY WEB ASSEMBLY ATTACH ANGLE CORRODED AT BS 771, STRINGER 25R.   R & R ATTACH ANGLE IAW SRM AND DWG.
